# SDR SWAA011605

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 65,599 hours, 72,437 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: S8
- Condition: Erratic
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(ABORTED TAKEOFF) NR 2 EPR INDICATION ERRATIC DURING POWER INCREASE.  REMOVED AND REPLACED NR 2 EPR TRANSMITTER PER MM.
